| Model Number |
3664 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient experienced discomfort at the ipg site.Surgical intervention was undertaken wherein the ipg were explanted and replaced, and new extensions were added to address the issue.Therapy was restored post-op.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.